# SDR UALA2012010300065

- Difficulty date: December 31, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 80,688 hours, 12,951 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Unsecure
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT F/O FOUND AFT LATCH OF LEFT ENGINE CORE COWL HANGING DOWN FOUND BROKEN KEEPER ASSY FOR LATCH.  REPLACED AND ADJUSTED PER AMM.
